# SDR QXEA200701878

- Difficulty date: December 12, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 11,388 hours, 8,000 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T03P04
- Part serial: AMP086AD
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,387 hours, 7,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2430 - ON WALK AROUND NOTICED A FUEL LEAK FROM THE NR 2 ENGINE.  MAINTENANCE REPLACED THE NR 2 SLAVE ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
